RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 24–39 (Mi mz11695)  

Distance Graphs with Large Chromatic Number and without Cliques of Given Size in the Rational Space

Yu. A. Demidovichab

a Lomonosov Moscow State University
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: We study distance graphs with exponentially large chromatic number which do not contain cliques of prescribed size in the rational space.

Keywords: distance graph, chromatic number, clique number.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355
Ministry of Education and Science of the Russian Federation НШ-6760.2018.1
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00355 and by the Presidential Program for the State Support of Leading Scientific Schools under grant NSh-6760.2018.1.


DOI: https://doi.org/10.4213/mzm11695

Full text: PDF file (589 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 38–51

Bibliographic databases:

UDC: 519.1
Received: 25.05.2017
Revised: 24.05.2018

Citation: Yu. A. Demidovich, “Distance Graphs with Large Chromatic Number and without Cliques of Given Size in the Rational Space”, Mat. Zametki, 106:1 (2019), 24–39; Math. Notes, 106:1 (2019), 38–51

Citation in format AMSBIB
\Bibitem{Dem19}
\by Yu.~A.~Demidovich
\paper Distance Graphs with Large Chromatic Number and without Cliques of Given Size in the Rational Space
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 24--39
\mathnet{http://mi.mathnet.ru/mz11695}
\crossref{https://doi.org/10.4213/mzm11695}
\elib{http://elibrary.ru/item.asp?id=38487777}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 38--51
\crossref{https://doi.org/10.1134/S0001434619070046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071652527}


Linking options:
  • http://mi.mathnet.ru/eng/mz11695
  • https://doi.org/10.4213/mzm11695
  • http://mi.mathnet.ru/eng/mz/v106/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    References:20
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020